# SDR AALA200802464A

- Difficulty date: November 5, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 65,840 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 23B MISSING LAMP.  REPLACED LAMP AT SEAT 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
